# SDR DALA2016032102287

- Difficulty date: March 18, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 47,787 hours, 27,288 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE LMG TIRE BLEW.  MSG'S ANTI-SKID FAULT AND LOW ANTI-SKID.  AACU BRAKE DISARM DATA FAULTS IBCV 1.  REPLACED IBCV 1, AACU LAST LEG FAULTS LOW WHEEL, NO TURN.  REPLACED LI/LO DACM'S. ALSO REPLACED LO/LI WHEEL SPEED TRANSDUCERS, LO/ LI TIRES REPLACED.
